Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36470
標題: (International Journal of Advanced Manufacturing Technology,36(1-2):188-194)Optimal Management of a Finite M/M/R Queueing System with Multiple Customer Classes
作者: K. H. Wang
C. H. Chen
J. C. Ke
關鍵字: Modified birth-and-death results;Multiple customer classes;Optimization;Queue
出版社: London, England:Springer
Project: International Journal of Advanced Manufacturing Technology, Volume 36, Issue 1-2, Page(s) 188-194.
URI: http://hdl.handle.net/11455/36470
ISSN: 0268-3768
Appears in Collections:應用數學系所

Show full item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.